# SDR ASOA20130322039H

- Difficulty date: March 22, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 17,404 hours, 14,429 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE EMERGENCY LIGHT EXIT LOCATING SIGN IN THE GALLEY AISLE CEILING PANEL WAS FOUND TO BE INOPERATIVE.  MX INSPECTED THE SIGN, RECONNECTED THE ELECTRICAL CONNECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
